MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 7; PRSTHSS,KNEE,PTLLFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/METAL/POLYMER

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 7; PRSTHSS,KNEE,PTLLFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/METAL/POLYMER
Catalog Number 74021157
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a right knee manipulation was performed due to the patient presented limited range of motion.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batches.Without the actual devices involved our investigation cannot proceed.If the devices or new information is received in the future, the complaints can be re-opened.The clinical medical investigation concluded that the details regarding the patient¿s weight-bearing status, medical history, bone quality, fall/trauma history, and other additional clinical relevant information have not been provided.Based on the information provided, the ¿limited range of motion¿ experienced by the patient was likely a normal progression of the post-operative healing phase and not a failure of the device.Information around the patient¿s post-operative rehabilitation prior to this mua is not available.Since there are no plans for a revision has been reported, no further clinical/medical assessment is warranted at this time.No further actions are being taken at this time.

Brand Name
JRNY II CR FEM OX NP RT SZ 7
Common Device Name
PRSTHSS,KNEE,PTLLFMRTIBL,SMI-CNSTRND,CMNTD,PLYMR/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8292214
Report Number1020279-2019-00348
Device Sequence Number1620683
Product Code JWH
UDI-Device Identifier00885556422823
UDI-Public00885556422823
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74021157
Device Lot Number18BM03377
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer01/09/2019
Initial Report FDA Received Date01/31/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR